# SDR SIMA20150420004

- Difficulty date: April 20, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 38,399 hours, 34,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EM-53MR-1587 PTB CTR FUSELAGE I LOWER SKIN CORROSION.  COMPLIED WITH EO EM-53MR-1587 PART B AS REQUIRED.
